MathSciNet Relay Station
MathSciNet bibliographic data
MR2552232 (2010k:11006) 11A55 (26A30 40A15)
Alkauskas, Giedrius The Minkowski question mark function: explicit series for the dyadic period function and moments. Math. Comp. 79 (2010), no. 269, 383–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement